# SDR REXA2013050600649

- Difficulty date: May 3, 2013
- Submitted: May 6, 2013
- Operation: Air carrier
- Aircraft: N8580A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7580
- Aircraft time: 25,258 hours, 22,330 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE CHAFES DAMAGES TO THE FORWARD FACE OF THE FS 621 PRESSURE BULKHEAD FROM WL 73.5 TO WL 125.5, LBL 36 TO RBL 36.  REPAIRED IAW BOMBARDIER REO 601R-53-61-2155 AND REO 601R-53-61-4895.
